Regularity of the Maxwell equations in heterogeneous media and Lipschitz domains

Andrea Bonito, Jean-Luc Guermond, Francky Luddens

Research output: Contribution to journalArticlepeer-review

64 Scopus citations

Abstract

This note establishes regularity estimates for the solution of the Maxwell equations in Lipschitz domains with non-smooth coefficients and minimal regularity assumptions. The argumentation relies on elliptic regularity estimates for the Poisson problem with non-smooth coefficients. © 2013 Elsevier Ltd.
Original languageEnglish (US)
Pages (from-to)498-512
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume408
Issue number2
DOIs
StatePublished - Dec 2013
Externally publishedYes

Bibliographical note

KAUST Repository Item: Exported on 2020-10-01
Acknowledged KAUST grant number(s): KUS-C1-016-04
Acknowledgements: The first author was partially supported by the NSF grant DMS-0914977.The first and second authors were partially supported by Award No. KUS-C1-016-04, made by King Abdullah University of Science and Technology (KAUST).The second and third authors were partially supported by the NSF grant DMS-1015984.Part of the third author's work was done during visits of Francky Luddens at Texas A&M and the support of the University Paris-Sud 11 is acknowledged.
This publication acknowledges KAUST support, but has no KAUST affiliated authors.

Fingerprint

Dive into the research topics of 'Regularity of the Maxwell equations in heterogeneous media and Lipschitz domains'. Together they form a unique fingerprint.

Cite this